MathSciNet Relay Station
MathSciNet bibliographic data
MR1116311 32H40 (32A07 32H10)
Chen, So-Chin Characterization of automorphisms on the Barrett and the Diederich-Fornæss worm domains. Trans. Amer. Math. Soc. 338 (1993), no. 1, 431–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement